MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained they were receiving false positive nitrite results for patient urine samples from urisys 1100 urine analyzer serial number (b)(4).The doctors requested that the customer start doing visual reads when the patient's nitrites tested positive on the meter.After a few meter and visual reads, the visual results were negative but the meter still produced positive results for nitrites.The nitrite results were negative with visual tests and believed to be correct.The customer repeated the testing multiple times and received the same results.The customer does not run qc.There was no allegation of an adverse event.The suspect product was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The retention material of lot 25566400 was measured on an urisys 1100 with native urine and a nitrite dilution series and was visually checked.The results of the measurements fulfill our requirements.No false positive results were observed.
 
Event or Problem Description
The retention material of lot #25566400 was measured on an iu urisys 1100 with 0-native urine and a nitrite-dilution-series and was visually checked.The results of the measurements fulfill our requirements.No false positive results were observed.
 
Additional Manufacturer Narrative
The lot number that was initially provided was incorrect.Medwatch field d4 was updated.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8071265
Report Number1823260-2018-04276
Device Sequence Number2190036
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number03260763160
Device Lot Number25566401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer10/19/2018
10/19/2018
10/19/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date11/29/2018
12/17/2018
01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1